Alert archive / New Jersey / Special Weather Statements in 2018
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Aug 18, 2018, 8:52 PM EDT for Ocean County, New Jersey. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 18, 2018, 8:52 PM EDT (00:52 UTC)
- Expired
- Aug 18, 2018, 9:15 PM EDT
- In force
- 23 min
- Issued by
- NWS Philadelphia/Mount Holly
County Ocean County, NJ
The radar
The Philadelphia radar (KDIX), 23 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 0.9 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 240 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 931 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted.
076
WWUS81 KPHI 190052
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
852 PM EDT SAT AUG 18 2018
NJZ020-026-027-190115-
Coastal Ocean-Ocean-Southeastern Burlington-
852 PM EDT SAT AUG 18 2018
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL OCEAN AND EAST CENTRAL
BURLINGTON COUNTIES...
At 852 PM EDT, a strong thunderstorm was located over Old Halfway, or
14 miles southwest of Toms River, moving east at 15 mph.
Winds up to 40 mph are possible with this storm.
This storm will be near...
Bamber Lake around 910 PM EDT.
Barnegat and Brookville around 915 PM EDT.
Other locations impacted by this storm include Island Heights,
Gilford Park, South Toms River, Waretown and Holiday Heights.
Torrential rainfall is occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3980 7409 3987 7409 3986 7413 3981 7417
3978 7411 3980 7417 3977 7419 3974 7449
3991 7450 3996 7411 3994 7415 3993 7411
3990 7414 3987 7413 3988 7409 3994 7409
3995 7407
TIME...MOT...LOC 0052Z 269DEG 13KT 3983 7440
$$
JRKWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 18, 4:06 PM EDT, 4 hours 46 minutes earlier.
Area forecast discussion, Aug 18, 4:06 PM EDT, 4 hours 46 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
406 PM EDT Sat Aug 18 2018
.SYNOPSIS...
A cold front will continue to slowly progress south through the
region overnight before stalling tomorrow. A few waves of low
pressure will move along the stalled front through Monday. The
stalled front will lift northward as a warm front on Tuesday,
followed by a cold front on Wednesday. High pressure will build in
from the west from Thursday through the end of the week.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
No changes were made to the Flash Flood Watch, which remains in
effect through midnight.
Scattered showers and thunderstorms are developing across the region
this afternoon. Two main lines of convection have developed, one
near the Maryland-Pennsylvania border in conjunction with the pre-
frontal trough and decent surface heating (moving almost due east)
and a second across northeastern Pennsylvania/northern New Jersey in
conjunction with the cold front (moving slowly south and east).
Even with moderate instability across the region this afternoon, we
continue to see limited shear and relatively meager flow aloft
(weaker than yesterday when we saw some pretty good storms roll
through). However, we could see a few stronger storms develop and
become severe through this evening with the main threat being
damaging winds.
While there is enough flow to keep the storms moving, we could see
some training or redevelopment occur as the fronts progress slows.
Interactions with any other boundaries in the area could also
increase the chance for repeated rounds of heavy rainfall. With FFG
values already low due to continued saturated conditions, we will
continue the Flash Flood Watch through tonight.
The cold fronts forward progress slows down this evening as it makes
its way towards the coast. The front will eventually stall just
south of our area by late tonight.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
Cooler weather is in store for Sunday as we develop a decent
easterly flow across the region. With extensive low clouds in place,
it will be a mostly dreary kind of day with chances for showers to
occur throughout the day. Temperatures will struggle to reach into
the 80s across much of the area as the easterly flow wins out.
The cold front will remain stalled to our south. A strong mid level
shortwave will rotate through the region on Sunday. While we won't
destabilize much due to the amount of clouds across the region, we
will still remain pretty wet with PWATs remaining around 2 inches.
Even with the lack of surface instability, the proximity to the
front and the shortwave moving through will provide some lift and
may allow for some thunderstorms to develop. Only expect isolated to
scattered convection to develop through Sunday afternoon.
&&
.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
Summary...Compared to the last few weeks, the next week looks rather
tranquil. The one exception is Tuesday and Wednesday when a warm
front followed by a cold front could bring widespread thunderstorms
to our region. Beyond Wednesday, it looks like the region will be
mostly dry through the rest of the week.
Details:
Sunday night and Monday...Lingering showers and thunderstorms
are possible in the vicinity of the stalled front (mostly
confined to Delmarva and far S NJ) Sunday night before a surface
high builds further southwest.
Tuesday...Warm front lifts north through the region. The main
mid and upper level short wave trough should remain well west of
the region. Consequently, the main focus for any showers and
thunderstorms in our area will be over PA. Precipitable water
values are expected to inch above 2 inches once again which
could lead to an increased threat for flooding. However, storm
motions are expected to be moderate, and it is uncertain how
widespread precipitation will be.
Wednesday...Cold front is expected to sweep through the region
during the day. The associated low will be propagating from the
Great Lakes into Maine through the day. Thus, the best synoptic
scale forcing will remain to the north of the region. There will
still be enough forcing along the front for a round of showers
and thunderstorms with and just ahead of the front. At this
point, severe and flooding threat appears limited with this
event as the event should be fast enough to preclude a flooding
threat and instability looks to be limited.
Thursday through Saturday...The biggest difference from the
previous forecast is that the models trended further south and
east with how far the cold front will get before stalling.
Consequently, the region should be dry through this whole
period. Not only that, but with dry and cold air advection, we
will see temperatures near or slightly below normal (with highs
generally in the 70s and 80s), and heat index values will likely
not be significantly higher than the air temperature. It will be
quite a change from the past week.
&&
.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
This afternoon through tonight...Mainly VFR conditions will continue
into the early afternoon before showers and thunderstorms develop as
cold front approaches from the west. The majority of showers and
storms will be along or just ahead of the front as it cross the
region this evening. Best timing for storms at the terminals will be
between 18-22Z (KABE, KRDG), 21-02Z (KTTN, KPNE, KPHL, KILG), and 00-
04Z (KMIV, KACY). Conditions in showers and thunderstorms will drop
to MVFR, possibly IFR at times, as they cross the terminals and
gusty winds around 25 knots may occur.
Winds today will generally be out of the southwest around 10 knots
through this afternoon, turning more westerly into this evening.
Overnight...Generally VFR conditions are expected behind the cold
front and once showers and thunderstorms have come to an end.
Ceilings will start to lower becoming MVFR, possibly IFR, by early
morning. Winds turn more to the northwest then north before becoming
light overnight. The light overnight winds will help to contribute
to fog development overnight.
Sunday...MVFR/IFR conditions expected through much of Sunday.
Easterly flow around 5 to 10 knots with gusts up to 20 knots
possible. A chance for more showers through the day with isolated
thunderstorms possible, mainly from KPHL and south. Winds will start
off light out of the northeast before turning more to the east
through the day.
Outlook...
Sunday night and Monday...Mostly VFR conditions are expected. There
is a slight chance for showers and thunderstorms Sunday night, which
could result in temporary visibility and ceiling restrictions.
Moderate confidence.
Tuesday and Wednesday...Periods of MVFR or lower conditions possible
in showers and thunderstorms. Expect a wind shift to southeasterly
late in the day on Tuesday with a warm front, and an abrupt shift to
northwesterly winds on Wednesday with a cold front. Gusts to near 20
KT are possible on Wednesday. Low confidence on the timing of lower
conditions or thunderstorms, but moderate confidence on other
aspects of the forecast.
Thursday...VFR conditions expected with light northwesterly winds.
High confidence.
&&
.MARINE...
Tonight...Sub-Small Craft Advisory conditions are expected to
continue across the area waters through tonight. South to southwest
winds around 10 knots will turn to the west then northwest 10 to 15
knots with gust up to 20 knots behind a cold frontal passage late
tonight. Winds will start to turn to the north and east towards
Sunday morning across the northern waters. A chance for showers and
thunderstorms tonight will produce locally higher winds and waves.
Sunday...Northeast winds will start to pick up to around 10 to 15
knots by daybreak across the northern New Jersey waters with gusts
of 25 knots by early afternoon. Seas will also be on the rise and
are expected to reach 5 feet Sunday morning. We have issued a Small
Craft Advisory for the 2 northern New Jersey coastal water zones for
Sunday.
The Delaware Bay and coastal waters from Little Egg inlet south to
Fenwick Island are expected to remain below Small Craft Advisory
Criteria.
A chance for showers and thunderstorms will produce locally higher
winds and waves.
Outlook...
Sunday night into Monday...SCA conditions on the northern coastal
waters are likely to continue through much of the night Sunday night
and possibly linger into Monday morning before winds and seas
subside. On the rest of the waters, conditions are likely to stay
just below SCA criteria.
Tuesday through Thursday...Seas may approach 5 feet on the coastal
waters on Wednesday, and wind gusts to 20 KT are possible Tuesday
and Wednesday afternoons, but conditions are likely to stay below
SCA criteria through this period.
Rip Currents...
A low risk for the formation of dangerous rip currents is expected
to continue through Sunday. However, lightning will be a concern
through this evening and again on Sunday.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until midnight EDT tonight for PAZ054-055-
060>062-070-071-101>106.
NJ...Flash Flood Watch until midnight EDT tonight for NJZ001-
007>010-012>020-026-027.
DE...Flash Flood Watch until midnight EDT tonight for DEZ001.
MD...Flash Flood Watch until midnight EDT tonight for MDZ008.
MARINE...None.
&&
Synopsis...Johnson
Near Term...Meola
Short Term...Meola
Long Term...Johnson
Aviation...Johnson/Meola
Marine...Johnson/MeolaHazardous weather outlook, Aug 18, 3:44 PM EDT, 5 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 344 PM EDT Sat Aug 18 2018 DEZ001-MDZ008-NJZ001-007>010-012>020-026-027-PAZ054-055-060>062-070- 071-101>106-191945- New Castle-Cecil-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex- Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Coastal Ocean-Southeastern Burlington- Carbon-Monroe-Berks-Lehigh-Northampton-Delaware-Philadelphia- Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- 344 PM EDT Sat Aug 18 2018 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for northern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ002>004-MDZ012-015-019-020-NJZ021>025-191945- Kent-Inland Sussex-Delaware Beaches-Kent MD-Queen Annes-Talbot- Caroline-Cumberland-Atlantic-Cape May-Atlantic Coastal Cape May- Coastal Atlantic- 344 PM EDT Sat Aug 18 2018 This Hazardous Weather Outlook is for central Delaware, southern Delaware, northeast Maryland and southern New Jersey. .DAY ONE...This Afternoon and Tonight. Some of the thunderstorms through this evening will be capable of very heavy downpours leading to localized flooding, especially in poor drainage areas. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-191945- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 344 PM EDT Sat Aug 18 2018 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This Afternoon and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Special weather statement, Aug 18, 4:33 PM EDT, 4 hours 19 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
433 PM EDT SAT AUG 18 2018
DEZ001-NJZ016>018-PAZ070-071-182115-
New Castle-Salem-Camden-Gloucester-Delaware-Philadelphia-
433 PM EDT SAT AUG 18 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN NEW CASTLE...
NORTHERN SALEM...NORTHWESTERN CAMDEN...GLOUCESTER...SOUTHWESTERN
PHILADELPHIA AND DELAWARE COUNTIES...
At 432 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Lima to near Arden. Movement was east at
30 mph.
Winds up to 45 mph are possible with these storms.
These storms will be near...
Chester, Nether Providence Township and Broomall around 440 PM
EDT.
Swarthmore, Swedesboro and Beckett around 445 PM EDT.
Folcroft, Drexel Hill, Gibbstown and Philadelphia International
Arpt around 450 PM EDT.
Yeadon, Paulsboro, East Lansdowne, Darby Township, Philadelphia
International Airport, Tinicum Township and Morris Park around 455
PM EDT.
West Deptford, National Park, South Philadelphia and Mullica Hill
around 500 PM EDT.
Deptford, Woodbury, Woodbury Heights and Center City around 505 PM
EDT.
Glassboro, Bellmawr, Pitman, Westville, Brooklawn, Ben Franklin
Bridge and Kensington around 510 PM EDT.
Camden, Gloucester City, Cherry Hill, Lindenwold, Palmyra,
Magnolia, Audubon Park, Turnersville, Golden Triangle and Ashland
around 515 PM EDT.
Torrential downpours are occurring with these storms, and may cause
localized flooding in poor drainage areas. Do not drive your vehicle
through flooded roadways.
Frequent cloud to ground lightning are also occurring with these
storms. Lightning can strike 10 miles away from a thunderstorm. Seek
a safe shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3982 7568 3984 7560 3988 7559 3993 7554
3998 7545 3998 7527 4000 7505 3999 7506
3998 7501 3995 7502 3991 7495 3977 7501
3963 7519 3970 7550 3972 7551 3971 7553
3976 7575
TIME...MOT...LOC 2032Z 273DEG 24KT 3993 7545 3979 7544
JRKSpecial weather statement, Aug 18, 4:54 PM EDT, 3 hours 58 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
454 PM EDT SAT AUG 18 2018
NJZ018-019-PAZ071-182115-
Northwestern Burlington-Camden-Philadelphia-
454 PM EDT SAT AUG 18 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CAMDEN AND CENTRAL
PHILADELPHIA COUNTIES...
At 452 PM EDT, a strong thunderstorm was located over Roxborough, or
near Philadelphia, moving east at 25 mph.
Winds up to 50 mph are possible with this storm.
This storm will be near...
Center City around 500 PM EDT.
Kensington around 505 PM EDT.
Camden around 510 PM EDT.
Palmyra, Wissinoming, Tacony and Holmesburg around 515 PM EDT.
Other locations impacted by this storm include Cinnaminson, Riverton,
Pennsauken, Moorestown-Lenola and Penn Wynne.
Brief torrential downpours are occurring with this storm, and may
cause localized flooding in poor drainage areas. Do not drive your
vehicle through flooded roadways.
Cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3996 7497 3997 7527 3998 7527 4001 7521
4002 7523 4003 7522 4006 7499
TIME...MOT...LOC 2052Z 258DEG 17KT 3999 7520
JRKSpecial weather statement, Aug 18, 5:16 PM EDT, 3 hours 36 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
516 PM EDT SAT AUG 18 2018
NJZ017>019-027-PAZ071-182200-
Northwestern Burlington-Camden-Southeastern
Burlington-Gloucester-Philadelphia-
516 PM EDT SAT AUG 18 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CAMDEN...NORTH CENTRAL
GLOUCESTER...CENTRAL BURLINGTON AND CENTRAL PHILADELPHIA COUNTIES...
At 515 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Willingboro to Ben Franklin Bridge to
near Bellmawr. Movement was east at 30 mph.
Winds up to 45 mph are possible with these storms.
These storms will be near...
Voorhees, Jacksonville, Columbus, Springdale and Greentree around
530 PM EDT.
Evesham, Mount Laurel, Berlin, Jobstown, Ramblewood, Marlton
Lakes, Marlton and Atco around 535 PM EDT.
Willingboro, Chesilhurst, Wrightstown and Georgetown around 540 PM
EDT.
Browns Mills around 545 PM EDT.
Medford, Lumberton and Mount Holly around 550 PM EDT.
Tabernacle, Shamong and Leisuretowne around 555 PM EDT.
Pemberton around 600 PM EDT.
Torrential downpours are occurring with these storms, and may cause
localized flooding in poor drainage areas. Do not drive your vehicle
through flooded roadways.
Frequent cloud to ground lightning are also occurring with these
storms. Lightning can strike 10 miles away from a thunderstorm. Seek
a safe shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3989 7460 3978 7467 3972 7476 3980 7518
3995 7519 4001 7513 4005 7484 4013 7458
4004 7453
TIME...MOT...LOC 2115Z 263DEG 27KT 4002 7488 3997 7512 3984 7511
JRKSpecial weather statement, Aug 18, 5:55 PM EDT, 2 hours 57 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
555 PM EDT SAT AUG 18 2018
NJZ013-019-020-027-182230-
Northwestern Burlington-Ocean-Western Monmouth-Southeastern
Burlington-
555 PM EDT SAT AUG 18 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN OCEAN...
NORTHEASTERN BURLINGTON AND SOUTH CENTRAL MONMOUTH COUNTIES...
At 554 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Woodruff to near Mount Holly to
Leisuretowne. Movement was east at 25 mph.
Winds up to 45 mph are possible with these storms.
These storms will be near...
Woodruff around 600 PM EDT.
Cassville around 610 PM EDT.
Presidential Lakes Estates, Presidential Lakes and Browns Mills
around 615 PM EDT.
Jackson, Lakehurst and Pine Ridge At Crestwood around 620 PM EDT.
Cedar Glen West, Leisure Village West-Pine Lake Park, Holiday
City-Berkeley and Vista Center around 625 PM EDT.
Toms River, Lakewood, Cedar Glen Lakes and Whiting around 630 PM
EDT.
Other locations impacted by these storms include Country Lake
Estates, Pemberton Heights, New Egypt, Leisure Knoll, Crestwood
Village, Fort Dix, McGuire AFB, Holiday City, Silver Ridge and
Holiday Heights.
Torrential downpours are occurring with these storms, and may cause
localized flooding in poor drainage areas. Do not drive your vehicle
through flooded roadways.
Cloud to ground lightning is also occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
LAT...LON 4017 7418 3997 7423 3991 7434 3986 7446
3986 7472 3988 7479 3999 7483 4007 7477
TIME...MOT...LOC 2154Z 262DEG 23KT 4005 7453 4000 7475 3989 7472
JRKLocal storm report, Aug 18, 7:46 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
746 PM EDT SAT AUG 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 PM MARINE TSTM WIND 2 SSW SEASIDE HEIGHTS 39.91N 74.09W
08/18/2018 M40 MPH ANZ451 NJ MESONET
&&
EVENT NUMBER PHI1801407
JRKSpecial weather statement, Aug 18, 8:52 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
852 PM EDT SAT AUG 18 2018
NJZ020-026-027-190115-
Coastal Ocean-Ocean-Southeastern Burlington-
852 PM EDT SAT AUG 18 2018
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL OCEAN AND EAST CENTRAL
BURLINGTON COUNTIES...
At 852 PM EDT, a strong thunderstorm was located over Old Halfway, or
14 miles southwest of Toms River, moving east at 15 mph.
Winds up to 40 mph are possible with this storm.
This storm will be near...
Bamber Lake around 910 PM EDT.
Barnegat and Brookville around 915 PM EDT.
Other locations impacted by this storm include Island Heights,
Gilford Park, South Toms River, Waretown and Holiday Heights.
Torrential rainfall is occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3980 7409 3987 7409 3986 7413 3981 7417
3978 7411 3980 7417 3977 7419 3974 7449
3991 7450 3996 7411 3994 7415 3993 7411
3990 7414 3987 7413 3988 7409 3994 7409
3995 7407
TIME...MOT...LOC 0052Z 269DEG 13KT 3983 7440
JRKThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 9:07 PM EDT | Special Marine Warning | PHI | 83 min | |
| Aug 18, 9:23 PM EDT | Special Marine Warning | PHI | 97 min | |
| Aug 19, 1:03 AM EDT | Areal Flood Advisory | PHI | Cape May | 4 hr |
| Aug 19, 3:31 AM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Ocean | 101 min |
| Aug 19, 4:11 AM EDT | Areal Flood Warning | PHI | Ocean | 4 hr |
| Aug 19, 10:00 AM EDT | Areal Flood Advisory | PHI | Chester, Delaware, Montgomery, Philadelphia | 110 min |
| Aug 19, 2:05 PM EDT | Areal Flood Advisory | PHI | Chester, Delaware | 8 hr |
| Aug 18, 9:49 PM EDT | Special Weather Statement | PHI | Kent | 26 min |
| Aug 19, 1:11 AM EDT | Areal Flood Advisory | PHI | Kent, Sussex | 3 hr |
Nearby
Special Weather Statements in New Jersey, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.